Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 27, 2011, 8:25 PM CST for Pike County, Missouri; Calhoun County, Pike County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2011, 8:25 PM CST (02:25 UTC)
- Expired
- Feb 27, 2011, 9:00 PM CST
- In force
- 35 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calhoun County, IL, Pike County, IL, Pike County, MO
The radar
The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 5:33 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
177
WUUS53 KLSX 280225
SVRLSX
ILC013-149-MOC163-280300-
/O.NEW.KLSX.SV.W.0007.110228T0225Z-110228T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
PIKE COUNTY IN WEST CENTRAL ILLINOIS...
EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 900 PM CST
* AT 824 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF BEVERLY TO PLEASANT HILL TO
EOLIA...AND MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BELLEVIEW...GRIGGSVILLE...INDEPENDENCE...NEBO...ANNADA...TIME...
PERRY...DETROIT...MOZIER...MILTON...VALLEY CITY...CHAMBERSBURG...
HAMBURG...PEARL...BEDFORD...FLORENCE...BEECREEK...MONTEZUMA...
KAMPSVILLE AND MICHAEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3984 9058 3971 9064 3958 9058 3937 9062
3922 9061 3923 9112 3947 9096 3977 9102
3977 9092 3984 9092
TIME...MOT...LOC 0225Z 263DEG 48KT 3972 9086 3948 9082
3923 9094
WIND...HAIL 70MPH 0.75IN
$$
BRITT2 follow-up statements
544
WWUS53 KLSX 280241
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CST SUN FEB 27 2011
ILC013-149-MOC163-280300-
/O.CON.KLSX.SV.W.0007.000000T0000Z-110228T0300Z/
CALHOUN IL-PIKE IL-PIKE MO-
841 PM CST SUN FEB 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
IN SOUTHWEST ILLINOIS...AND EASTERN PIKE COUNTY IN WEST CENTRAL
ILLINOIS...AND EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI UNTIL
900 PM CST...
AT 837 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF WINCHESTER TO EOLIA...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
BELLEVIEW...BEDFORD...ANNADA...PEARL...MOZIER...BEECREEK...
HAMBURG...KAMPSVILLE AND MICHAEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3970 9064 3958 9058 3937 9062 3922 9061
3923 9112 3946 9096 3984 9081 3984 9058
TIME...MOT...LOC 0241Z 263DEG 48KT 3961 9055 3926 9090
WIND...HAIL 60MPH <.75IN
$$
BRITT205
WWUS53 KLSX 280257
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CST SUN FEB 27 2011
ILC013-149-MOC163-280308-
/O.EXP.KLSX.SV.W.0007.000000T0000Z-110228T0300Z/
CALHOUN IL-PIKE IL-PIKE MO-
857 PM CST SUN FEB 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST
ILLINOIS...AND EASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND
EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI WILL EXPIRE AT 900 PM
CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3970 9064 3958 9058 3937 9062 3922 9061
3923 9112 3946 9096 3984 9081 3984 9058
TIME...MOT...LOC 0258Z 263DEG 48KT 3964 9026 3929 9061
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 5:50 PM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Feb 27, 5:50 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CST SUN FEB 27 2011
.DISCUSSION...
/345 PM CST SUN FEB 27 2011/
THERE BE A PLETHORA OF WX HAZARDS TO DEAL WITH OVER THE NEXT 24HRS.
FIRST WILL BE THE SVR WX THREAT. A STRENGTHENING FRONTAL ZONE FROM
JUST S OF KPPQ TO KMYJ WILL REMAIN QUASI-STATIONARY THRU THE EVENING
HRS BEFORE MAKING ITS FINAL PUSH SEWD THRU THE FA. STEEP MID LEVEL
LAPSE RATES...ONLY KEPT AT BAY BY A STOUT CAP...BUT THAT WILL NOT BE
MUCH OF AN ISSUE SOON AS DEEP LIFT FROM A STRONG SHORTWAVE LIFTS
THIS LAYER AND REMOVES THE CAP. THIS SHOULD BE ALL COMING TOGETHER
AROUND 00Z AND WILL CONTINUE THRU THE EVENING AND INTO THE EARLY
OVERNIGHT. FOR MOST AREAS IN THE NRN FA...ROUGHLY N OF I-70...THE
PRIMARY THREAT WILL BE LARGE HAIL WITH A BRIEF SPINUP TORNADO
POSSIBLE WITH ANY SUPERCELLS THAT CROSS THE LO LEVEL FRONTAL ZONE.
FOR THE I-70 CORRIDOR AND AREAS S...A GREATER THREAT FOR DAMAGING
WINDS WILL EXIST TO ACCOMPANY THE LARGE HAIL...AS WELL AS TORNADOES.
THE MODELS STILL HAVE SOME ISSUES WITH EXACT STRUCTURE OF THE
SYSTEM...BUT MOST AGREE THAT A SEPARATION OF PCPN AREAS WILL OCCUR
WITH THE NRN AREA EVOLVING INTO LESS THUNDER AND MORE STRATIFORM
RAIN WITH TIME THIS EVENING AND WILL TEND TO BE A MORE STEADY ZONE
OF PCPN. THE SRN AREA WILL LIKELY GO THRU THE STL METRO AREA AND
AREAS TO THE S AND E...AND WILL BE THE PRIMARY SVR WX THREAT ZONE
WITH THIS SYSTEM. A DRY SLOT IS ULTIMATELY EXPECTED TO PUNCH THRU
LATE THIS EVENING AND EARLY OVERNIGHT AND WIND DOWN THE SVR THREAT
SIGNIFICANTLY.
ANOTHER HAZARD WILL BE FLOODING...AND AN AREAL FLOOD WATCH WAS
ISSUED EARLIER THIS AFTN FOR THE NRN FA TO ADDRESS SMALL CREEKS AND
STREAMS RUNNING OUT OF BANKFULL WITH THE EXPECTED INCH OR SO OF
RAINFALL THAT IS EXPECTED...IN ADDITION TO THE MELTING SNOW PACK AND
ALREADY SATURATED GROUND AND/OR STILL SOMEWHAT FROZEN GROUND
DEPENDING ON EXACTLY WHERE.
YET ANOTHER HAZARD IS DENSE FOG. THIS HAS FORMED WHERE MUCH HIGHER
DWPTS WITH FRONTAL ZONE HAVE INTERSECTED THE REMNANT SNOW PACK AND
PERSISTENT STRATUS TO CREATE A REGION OF POOR VSBYS. BELIEVE THIS
WILL PERSIST UNTIL THE FRONTAL ZONE BEGINS TO MAKE A GO TO THE
SOUTHEAST LATE THIS EVENING OR EARLY OVERNIGHT. DENSE FOG ADVISORY
HAS BEEN ISSUED.
AND FINALLY...SOME WINTRY WX IS EXPECTED AS THE SYSTEM PULLS OUT.
SOME IMPRESSIVE TEMP GRADIENTS EXIST ACROSS MO THANKS TO THIS
FRONTAL ZONE...FROM LOWER 30S JUST N OF IT TO NEAR 70 TO THE S. THIS
COLDER AIR WILL EXPAND SWD...BUT NOT TOO CONFIDENT THE COLD AIR WILL
GET MUCH STRONGER THAN WHAT IS ALREADY THERE AS IT APPEARS TO BE
TAPPED OUT. BELIEVE THE REGION OF LOW-MID 30S TEMPS WILL EXPAND SEWD
WITH THE ADVANCING FRONTAL ZONE LATER TONIGHT AND MONDAY AND THIS
WILL RESULT IN THE LEFTOVER PCPN CHANGING OVER TO SLEET OR SNOW AS
THE WARM WEDGE OF AIR ALOFT ERODES. SOME FZRA POSSIBLE...BUT BELIEVE
THE LACK OF A LARGE AREA OF SUB-FRZG TEMPS WILL LARGELY PRECLUDE
THAT BUT WILL MONITOR CLOSELY THIS EVENING. INITIAL SNOW ACCUMS WITH
SOME SLEET COULD BE NEAR AN INCH WHEN IT ENDS BY LATE MONDAY
MORNING.
DRY WX AND CLEAR SKIES WILL THEN TAKE HOLD FOR MONDAY NIGHT THRU
WEDNESDAY WITH NEAR OR SLIGHTLY ABOVE AVERAGE TEMPS. ANOTHER CDFNT
FOR TUESDAY NIGHT BUT THIS SHOULD PASS THRU WITH LITTLE FANFARE.
FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...ZONAL H500 FLOW
WILL GIVE WAY TO A STRONG SHORTWAVE HEADING INTO NEXT WEEKEND...BUT
THE 00Z/06Z MODELS ARE IN SHARP DISAGREEMENT ON HOW TO HANDLE IT AS
IT MOVES INTO THE CNTRL AND ERN CONUS. THE ECMWF WANTS TO CUT THIS
SYSTEM OFF AND SLOW IT DOWN AND DEEPEN IT OVER THE LOWER MS VALLEY
AND RESULT IN A PROLONGED PCPN EVENT FROM FRIDAY THRU THE END OF THE
PERIOD AT LEAST. THE GFS WANTS TO KEEP THINGS MORE PROGRESSIVE...
WHILE SLOWING DOWN THE TRANSLATIONAL SPEED SOME AND RESULT IN A PCPN
EVENT FROM FRIDAY UNTIL SATURDAY. PREFER THE GFS SOLUTION FOR NOW AS
IT HAS BETTER CONTINUITY AND ACKNOWLEDGES THE NEED TO SLOW THE
TIMING DOWN SOME IF THE SHORTWAVE DIGS AS DEEP AS NOW APPEARS IT
MIGHT...AND SO HAVE PUSHED THE CHANCES FOR RAIN BACK A BIT BUT KEPT
SUNDAY DRY. AT OR SLIGHTLY ABOVE AVERAGE TEMPS WILL ACCOMPANY THE
ZONAL FLOW AT THE BEGINNING OF THE PERIOD...BUT WILL BE CUT BACK TO
BELOW AVERAGE IN THE SECOND HALF OF THE PERIOD GIVEN EXPECTED CLOUDS
AND RAIN AND CDFNT MOVING THRU.
TES
&&
.AVIATION...
/550 PM CST SUN FEB 27 2011/
WARM FRONT HAS REMAINED SOUTH OF KUIN...SO WILL SEE DENSE FOG LINGER
FOR AT LEAST ANOTHER HOUR OR SO TIL THUNDERSTORM COMPLEX MOVES INTO
AREA. STILL SOME UNCERTAINTY ON WHERE THUNDERSTORMS WILL TRACK...SO
JUST KEPT VCTS MENTION FROM 01Z TO 05Z...THEN LINGERING RAIN ON
BACKSIDE OF SYSTEM CHANGING TO ALL SNOW BY 11Z BEFORE COMING TO AN
END AROUND 15Z. WILL SEE CIGS SCATTER OUT BY 21Z MON. AS FOR
WINDS...TO REMAIN FROM THE NORTH...THOUGH WILL SEE GUSTS TO NEAR
25KTS DURING THE DAY ON MONDAY...BEFORE DIMINISHING AS RIDGE BUILDS
IN. AS FOR KCOU...INITIAL COMPLEX MAY REMAIN NORTH OF TAF SITE...SO
FOR NOW JUST HAVE VCTS WITH ADDITIONAL ACTIVITY POSSIBLE TIL FRONT
MOVES THROUGH AROUND 05Z. THEN SEE LINGERING LIGHT RAIN...CHANGING
TO SNOW BY 12Z MON BEFORE COMING TO AN END. WINDS AT KCOU TO REMAIN
FROM THE SOUTH TIL FRONT MOVES THROUGH...THEN VEER TO THE NORTH.
PLEASE REFER TO THE STL DISCUSSION BELOW FOR SUS INFORMATION.
SPECIFICS FOR KSTL...
FOR STL METRO AREA...SOME SHOWERS AND STORMS HAVE DEVELOPED TO THE
SOUTHWEST OF AREA...BUT FEEL BEST CHANCES OF SEVERE WEATHER WILL BE
BETWEEN 04Z AND 07Z. ACTIVITY TO PERSIST OVER REGION THROUGH 09Z
WHEN COLD FRONT MOVES THROUGH. EXACT TIMING AND COVERAGE OF STORMS
STILL UNCERTAIN...SO FOR NOW JUST HAVE VCTS MENTIONED IN TAF...THEN
UPDATE AS NEEDED. ONCE FRONT MOVES THROUGH WILL SEE LINGERING RAIN
WITH IT CHANGING OVER TO LIGHT SNOW AND SLEET TOWARDS DAYBREAK
BEFORE COMING TO AN END. AS FOR WINDS...TO PERSIST FROM THE
SOUTH...THEN GRADUALLY VEER TO THE SOUTHWEST...THEN TO THE NORTH
BEHIND THE FRONT. WILL SEE GUSTS TO NEAR 25KTS DURING THE DAY ON
MONDAY...BEFORE DIMINISHING AS RIDGE BUILDS IN AND CIGS SCATTER OUT
AROUND 23Z MON.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
MONITEAU MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY
MO.
DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR AUDRAIN MO-
KNOX MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-
SHELBY MO.
IL...FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BROWN IL-CALHOUN
IL-GREENE IL-PIKE IL.
DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ADAMS IL-BROWN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Feb 27, 4:07 PM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CST SUN FEB 27 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 407 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED MAINLY FOR THIS EVENING...ALTHOUGH IT MAY CONTINUE PAST MIDNIGHT FOR SOME AREAS. FOR AREAS MAINLY NORTH OF INTERSTATE 70...LARGE HAIL IS EXPECTED TO BE THE MAIN SEVERE THREAT. FOR AREAS ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR...THE SEVERE THREATS WILL INCLUDE LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A FEW TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE COMBINATION OF SATURATED GROUND OR PARTIALLY FROZEN GROUND WITH EXISTING AND MELTING SNOW COVER AND A PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS WILL RESULT IN AN INCREASED RISK FOR FLOODING FROM STREAMS AND SMALL RIVERS TONIGHT FOR AREAS IN NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. PLEASE SEE THE FLOOD WATCH PRODUCT FOR FURTHER INFORMATION. WIDESPREAD DENSE FOG...REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES...IS EXPECTED ACROSS PARTS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH THIS EVENING WITH IMPROVEMENT EXPECTED BY MIDNIGHT. PLEASE SEE THE DENSE FOG ADVISORY PRODUCT FOR FURTHER INFORMATION. ENOUGH COLD AIR WILL SPILL IN BEHIND THE FRONT TO CHANGE THE PRECIPITATION OVER TO SLEET AND SNOW AFTER MIDNIGHT FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. MINOR ACCUMULATIONS OF SNOW AND SLEET ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW AND SOME SLEET IS EXPECTED FOR MONDAY MORNING FOR AREAS MAINLY TO THE NORTH AND EAST OF SAINT LOUIS. SNOW ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ANYTIME FROM THIS AFTERNOON THROUGH TONIGHT. TES
In the hours before
Local storm report, Feb 27, 8:13 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 2 E BEVERLY 39.79N 90.95W
02/27/2011 ADAMS IL TRAINED SPOTTER
MOBILE HOME SHOOK...SUCKED EQUIPMENT OUT OF OPEN GARAGE
DOOR...BLEW SWING SET A CONSIDERABLE DISTANCE.
&&
TRUETTLocal storm report, Feb 27, 8:14 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG HANNIBAL 39.71N 91.38W
02/27/2011 MARION MO 911 CALL CENTER
4 FOOT DIAMETER TREE BLOWN DOWN ACROSS ROADWAY. FALLING
TREE CRUSHED CAR AND TOOK DOWN POWER LINES.
&&
TRUETTLocal storm report, Feb 27, 8:16 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL KELLERVILLE 39.93N 90.93W
02/27/2011 E0.25 INCH ADAMS IL TRAINED SPOTTER
&&
TRUETTSpecial weather statement, Feb 27, 8:17 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 817 PM CST SUN FEB 27 2011 ILZ060-065-280245- FAYETTE IL-MONTGOMERY IL- 817 PM CST SUN FEB 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE AND MONTGOMERY COUNTIES UNTIL 845 PM CST... AT 812 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TAYLOR SPRINGS...OR NEAR HILLSBORO...MOVING NORTHEAST AT 70 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NOKOMIS... WITT... RAMSEY... WRIGHTS CORNER... IRVING... CHAPMAN... FILLMORE... BINGHAM... COALTON... BAYLE CITY... WENONAH... OHLMAN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Feb 27, 8:20 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 3 SE SHELBINA 39.66N 92.00W
02/27/2011 SHELBY MO TRAINED SPOTTER
SEVERAL BARNS WITH ROOFS BLOWN OFF AT COUNTY ROAD WW
AND HIGHWAY 15. ROOFS ALSO BLOWN OFF 2 MACHINE SHEDS AND
3 GRAIN BINS BLOWN OVER. MULTIPLE POWER POLES SNAPPED
AND BLOCKING ROADS.
&&
TRUETTLocal storm report, Feb 27, 8:24 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 1 S MOUNT STERLING 39.97N 90.76W
02/27/2011 E75 MPH BROWN IL LAW ENFORCEMENT
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:26 PM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 49 min |
| Feb 27, 6:57 PM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 15 min |
| Feb 27, 7:38 PM CST | Severe Thunderstorm Warning | LSX | Marion, Ralls | 37 min |
| Feb 27, 8:02 PM CST | Tornado Warning | LSX | Pike | 28 min |
| Feb 27, 8:13 PM CST | Areal Flood Advisory | LSX | Marion | 4 hr |
| Feb 27, 9:50 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 40 min |
| Feb 27, 9:54 PM CST | Tornado Warning | LSX | Cole, Gasconade, Osage | 36 min |
| Feb 27, 10:19 PM CST | Tornado Warning | LSX | Franklin, Gasconade, Warren | 41 min |
| Feb 27, 10:25 PM CST | Tornado Warning | LSX | Franklin, Gasconade | 50 min |
| Feb 27, 10:47 PM CST | Tornado Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren, City of Saint Louis | 43 min |
| Feb 27, 11:05 PM CST | River Flood Warning | LSX | Marion | 35 hr |
| Feb 27, 11:11 PM CST | River Flood Warning | LSX | Lincoln | 35 hr |
| Feb 27, 11:11 PM CST | River Flood Warning | LSX | Marion | 35 hr |
| Feb 27, 11:11 PM CST | River Flood Warning | LSX | Monroe | 4 days |
| Feb 27, 11:18 PM CST | Tornado Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 42 min |
| Feb 27, 11:47 PM CST | Severe Thunderstorm Warning | LSX | Crawford | 21 min |
| Feb 28, 12:06 AM CST | Severe Thunderstorm Warning | LSX | Washington | 39 min |
| Feb 28, 12:18 AM CST | Tornado Warning | LSX | Iron, Reynolds | 42 min |
| Feb 28, 12:23 AM CST | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 52 min |
| Feb 28, 12:44 AM CST | Tornado Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 46 min |
| Feb 28, 2:19 AM CST | River Flood Warning | LSX | Saint Charles | 4 days |
| Feb 28, 6:46 AM CST | River Flood Warning | LSX | Marion | 29 hr |
| Feb 28, 6:46 AM CST | River Flood Warning | LSX | Pike | 38 hr |
| Feb 28, 6:46 AM CST | River Flood Warning | LSX | Pike | 52 hr |
| Feb 28, 10:38 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Feb 28, 11:43 AM CST | River Flood Warning | LSX | Lincoln | 47 hr |
| Feb 27, 8:14 PM CST | Severe Thunderstorm Warning | LSX | Brown | 16 min |
| Feb 27, 10:30 PM CST | Severe Thunderstorm Warning | LSX | Pike | 18 min |
| Feb 27, 11:43 PM CST | Tornado Warning | LSX | Bond, Clinton, Fayette, Madison, Saint Clair, Washington | 47 min |
| Feb 28, 12:07 AM CST | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion, Washington | 38 min |
| Feb 28, 11:14 AM CST | River Flood Warning | LSX | Morgan, Pike | 17 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.